Increased eyelid pigmentation associated with use of latanoprost.

  • M S Kook, K Lee
  • Published 2000 in American journal of ophthalmology

Abstract

PURPOSE To report increased eyelid pigmentation as an adverse side effect associated with topical latanoprost. METHOD Case report. A 62-year-old Korean woman with normal-tension glaucoma developed bilateral increased eyelid skin pigmentation 4 months after beginning treatment with latanoprost in both eyes. Clinical examinations were performed, and external photographs were taken. RESULT Latanoprost was discontinued. Periodic examinations revealed that the eyelid skin pigmentation gradually diminished 1 month after the cessation of the drug, and decrease in pigmentation continued over 4 months of follow-up. CONCLUSION An increase in eyelid skin pigmentation is a possible complication of topical latanoprost therapy, and the cessation of the drug can result in loss of induced pigmentation in humans.

Statistics

0102030'03'05'07'09'11'13'15'17
Citations per Year

98 Citations

Semantic Scholar estimates that this publication has 98 citations based on the available data.

See our FAQ for additional information.

Cite this paper

@article{Kook2000IncreasedEP, title={Increased eyelid pigmentation associated with use of latanoprost.}, author={M S Kook and K Lee}, journal={American journal of ophthalmology}, year={2000}, volume={129 6}, pages={804-6} }